Cumulative Prospect Theory for piecewise continuous distributions
Marc Gürtler and
Finance Research Letters, 2017, vol. 22, issue C, 5-10
We extend the continuous Cumulative Prospect Theory by considering piecewise continuous distributions with a finite number of jump discontinuities. Such distributions are always relevant when outcomes depend on continuously distributed random variables and the dependency is defined by a piecewise continuous function. For example, such outcomes occur within the framework of financial engineering. We show how to apply the model to a broad class of piecewise continuous outcome functions that includes outcomes of guarantee certificates.
Keywords: Continuous Cumulative Prospect Theory; Piecewise continuous distributions; Financial engineering; Guarantee certificates (search for similar items in EconPapers)
JEL-codes: D81 G13 C65 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:finlet:v:22:y:2017:i:c:p:5-10
Access Statistics for this article
Finance Research Letters is currently edited by R. GenÃ§ay
More articles in Finance Research Letters from Elsevier
Series data maintained by Dana Niculescu ().